# SDR CA041020007

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,191 hours
- Engine: Pwa JT8D219
- System (JASC): 3140 · Central Computers
- Part: Symbol Generator
- Part number: 4055900905
- Part serial: 9110K09
- Condition: Failed
- Location: Nr 1 Pfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAS BEEN DIVERTED TO AN ALTERNATE AIRPORT DUE TO A COMPLETE LOST OF NR 1 PRIMARY FLIGHT DISPLAY AND NAV DISPLAY.  MAINTENANCE FOUND NR 1 SYMBOL GENERATOR AT FAULT, AIRCRAFT DISPATCHED SERVICEABLE FOLLOWING THE REPLACEMENT.
